# SDR HKGA202001310001

- Difficulty date: January 30, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 32,616 hours, 44,217 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Eadi
- Part number: 6226342022
- Condition: Burned Out
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

RH ATTITUDE INDICATOR SCREEN WENT BLANK, THEN CREW NOTED SMOKE ODOR IN COCKPIT. EMERGENCY DECLARED AND AIRCRAFT DIVERTED TO THE NEAREST AIRPORT. REMOVED AND REPLACED RH EADI. OPS CHECK GOOD.
